Dergi makalesi Açık Erişim
Agarwal, Ravi P.; Cetin, Erbil; Ozbekler, Abdullah
In this paper, we present some newHartman and Lyapunov inequalities for second-order forced dynamic equations on time scales T with mixed nonlinearities:
Dosya adı | Boyutu | |
---|---|---|
bib-a8b71fbf-e5d2-44f4-b2b9-6d6627afad66.txt
md5:5e6cd2dd3cdebf23fdbcabb2d6103d60 |
262 Bytes | İndir |
Görüntülenme | 50 |
İndirme | 8 |
Veri hacmi | 2.1 kB |
Tekil görüntülenme | 48 |
Tekil indirme | 8 |
Agarwal, R. P., Cetin, E. ve Ozbekler, A. (2017). Lyapunov type inequalities for second-order forced dynamic equations with mixed nonlinearities on time scales. REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, 111(1), 231–246. doi:10.1007/s13398-016-0290-6